# SDR 0102786730

- Difficulty date: July 11, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 66,315 hours, 15,101 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found corrosion on upper surface of RH wing inboard trailing edge midflap aft spar. Repaired per EA 67-184306.
